MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC201US
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
It was reported that the tc201 and tc301 showed no image during procedure.The procedure was completed successfully and the surgical prolongation was less than 15 minutes.No negative impact in state of health reported.Cross reference mdr: 2027009-2025-01049.

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key22303023
Report Number2027009-2025-01050
Device Sequence Number8091662
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown